# SDR USAA2011032591250

- Difficulty date: February 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878U97
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - LEVEL 2 EXFOLIATION CORROSION ON AFT ENTRY DOOR SILL Z-ANGLE BETWEEN BS 955 TO BS 986, S17L.  REPLACED AFT ENTRY DOOR SILL Z-ANGLE BETWEEN BS 955 TO BS 986, S17L IAW B737 SRM 53-60-15, 51-10-02 & 51-40-02.
